# SDR GTIA2021101836050

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 34,943 hours, 15,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/CREW DOOR L1 DOOR ASSIST BOTTLE NEEDS SERVICING.-SERVICED PASSENGER/CREW L1 DOOR ASSIST BOTTLE IAW AMM 51-10-00-614-001-A.
